# SDR DALA2024122311963

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH TRACK SUPPORT STA Y=918-915, STA Y=879-876, AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00252: LH TRACK SUPPORT STA Y=876 TO 1022 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-52-2R- PROCEDURE 4 REPAIR 4. (LP #0721119)
